MAUDE Adverse Event Report: MC3 INC. MC3 ECMO OXYGENATOR; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS

MC3 INC. MC3 ECMO OXYGENATOR; OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Model Number 48145
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was a leak from the exhaust port of the mc3 nautilus extra corporeal membrane oxygenation (ecmo) oxygenator.The leak was noticed when the prime centramag circuit was being packed up for transport.The leak originated from the component at the exhaust port.The same leak did not appear in multiple packs.Plasma breakthrough did not occur.The use of the device was not continued, and the circuit was switched to a new nautilus.There was no patient involved.
 
Additional Manufacturer Narrative
Medtronic received additional information that there were no anticoagulants or drugs used.The device was primed with plasmalyte onl y.The oxygenator was never used on a patient when it malfunctioned.Device evaluation summary: visual inspection shows no outward signs of physical damage or abnormalities.Unit appears to have been primed.Pressure integrity testing was performed at 3 l/pm with 23 psi, (1189 mmhg) of back pressure for 10 minutes.During the pressure integrity testing there was a leak observed from the o2 outlet port.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MC3 ECMO OXYGENATOR
Common Device Name
OXYGENATOR, LONG TERM SUPPORT GREATER THAN 6 HOURS
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22068486
Report Number3011468686-2025-00036
Device Sequence Number8702397
Product Code BYS
UDI-Device Identifier10854916006888
UDI-Public10854916006888
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48145
Device Catalogue Number48145
Device Lot Number2411338
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown